# SDR AALA202507159930

- Difficulty date: July 11, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 67,226 hours, 28,513 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C20633000
- Condition: Dragging
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAXI IN BRAKES WERE SPONGY AND CHATTERING FROM 20 KNOTS TO 5 KNOTS ALMOST UNUSABLE. LANDING WAS NORMAL AND BRAKING WAS NORMAL DURNING LANDING. FOUND NUMBER 2 BRAKE DRAGGING ALMOST COULD NOT ROTATE WHEEL, REMOVED AND REPLACED NUMBER 2 BRAKE. PER AMM 32-41-41.
